# SDR SCNA20190907163

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45.50 1 EA CRACK INDICATION IN SEAT TRACK AND SPLICE FITTING. STA 727B, LBL 45.50 FWD SEAT TRACK INBD AND OUTBD FLANGES HAD CRACK INDICATIONS. CUT OUT DAMAGED FLANGES, FABRICATED, LOCATED, DRILLED AND INSTALLETED REPAIRS ON BOTH FLANGES.
